MathSciNet Relay Station
MathSciNet bibliographic data
MR2860183 03C64 (14P10 54E52)
Hieronymi, Philipp Expansions of subfields of the real field by a discrete set. Fund. Math. 215 (2011), no. 2, 167–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement